The dynamic angle problem for the Verigin–Muskat problem
Doklady Akademii Nauk, Tome 324 (1992) no. 4, pp. 746-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_4_a5,
author = {E. V. Radkevich},
title = {The dynamic angle problem for the {Verigin{\textendash}Muskat} problem},
journal = {Doklady Akademii Nauk},
pages = {746--750},
year = {1992},
volume = {324},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_4_a5/}
}
E. V. Radkevich. The dynamic angle problem for the Verigin–Muskat problem. Doklady Akademii Nauk, Tome 324 (1992) no. 4, pp. 746-750. http://geodesic.mathdoc.fr/item/DAN_1992_324_4_a5/